# SDR 2002UALA00872

- Difficulty date: May 11, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SEAT TRACK AT RBL 25 CORRODED STATION 680 TO STATION 700 ON I/B FLANGE.  MAJOR REPAIR ACCOMPLISHED.  SEAT TRACK REPLACED FROM STA 620-700.
